# SDR RAIA2018090730001

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 40,952 hours, 25,130 cycles
- Engine: Allsn AE3007A
- Engine time: 38,053 hours, 23,236 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Component: Engine, Rroyce, AE3007A
- Component part number: 23074862
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E2 OIL LOW.  SERVICED NR 2 ENGINE AFTER ENGINE CHANGE.  (ENGINE CHANGE)
